# SDR SWAA2014030625827

- Difficulty date: February 26, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 23,175 hours, 15,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09530085
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SEAT TRACK CORRODED AT BS 229, RBL 44.  R & R SEAT TRACK IAW SRM.
